Tbilisi Mathematical Journal
E-ISSN: 1512-0139

Volume 13, No.1 (2020)

Special issue of the Conference OMTSA – 2019,

 

Operators in General Morrey – Type Spaces and Applications, 16-20 July 2019, Kutahya, Turkey.

Lead Editor – Vagif S. Guliyev

Guest Editors:
Ismail Ekincioglu, Ayhan Serbetci, Yoshihiro Sawano, Maria Alessandra Ragusa, Przemyslaw Gorka


  1. On embeddings of grand grand Sobolev-Morrey spaces with dominant mixed derivatives
    A. M. Najafov, R. F. Babayev
    Abstract | PDF |
  2. Attainable set of a SIR epidemiological model with constraints on vaccination and treatment stocks
    A. S. Nazlipinar, B. Basturk
    Abstract | PDF |
  3. Characterizations for the fractional maximal operators on Carleson curves in local generalized Morrey spaces
    H. Armutcu, A. Eroglu, F. Isayev
    Abstract | PDF |
  4. On boundedness of multidimensional Hausdorff operator in weighted Lebesgue spaces
    R. A. Bandaliyev, K. H. Safarova
    Abstract | PDF |
  5. Lipschitz estimates for rough fractional multilinear integral operators on local generalized Morrey spaces
    I. Ekincioglu, C. Keskin, R. V. Guliyev
    Abstract | PDF |
  6. Spaces of strongly lacunary invariant summable sequances
    E. Savaş
    Abstract | PDF |
  7. Oscillatory integrals with variable Calderón-Zygmund kernel on vanishing generalized Morrey spaces
    V. S. Guliyev, A. Ahmadli, S. E. Ekincioglu
    Abstract | PDF |
  8. A quadrature approach to the generalized frictionless shearing contact problem
    E. Yusufoglu, Ý. T. Çetinkaya
    Abstract | PDF |
  9. Characterizations for the commutator of parabolic nonsingular integral operator on parabolic generalized Orlicz-Morrey spaces
    M. N. Omarova
    Abstract | PDF |
  10. Simplicial algebroids and internal categories within $R$-algebroids
    Ö. Gürmen Alansal, E. Ulualan
    Abstract | PDF |
  11. Approximation by trigonometric polynomials in weighted Morrey spaces
    Z. Cakir, C. Aykol, D. Soylemez, A. Serbetci
    Abstract | PDF |
  12. Abstract versions of Korovkin theorems on modular spaces via statistical relative summation process for double sequences
    S. Yildiz
    Abstract | PDF |